# SDR DXTA2008121603402

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 3,722 hours, 2,552 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON LOWERING GEAR HANDLE, NOSE GEAR DID NOT LOCK DOWN.  RECYCLED GEAR WITH SAME RESULTS.  ON GO-AROUND, NOSE GEAR LOCKED DOWN ON ITS OWN.
